17 doctors weighed in:

I cannot recall basic words anymore. Does lyrica (pregabalin) or tramadol cause this?

17 doctors weighed in
Dr. Geoffrey Tyson
Pain Management
16 doctors agree

In brief: Possibly

What you describe is more likely a Lyrica (pregabalin) side effect than a tramadol side effect.
You should see the doctor who prescribed them to discuss what you are experiencing.

In brief: Possibly

What you describe is more likely a Lyrica (pregabalin) side effect than a tramadol side effect.
You should see the doctor who prescribed them to discuss what you are experiencing.
Dr. Geoffrey Tyson
Dr. Geoffrey Tyson
Thank
Dr. Douglas Fronzaglia
Internal Medicine - Geriatrics
1 doctor agrees

In brief: Yes

Both can cause confusion as a rare side effect.

In brief: Yes

Both can cause confusion as a rare side effect.
Dr. Douglas Fronzaglia
Dr. Douglas Fronzaglia
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors